Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 6(40), Pages 3–51 (Mi umn8488)  

Variational methods of solution of problems of mathematical physics

S. G. Mikhlin


Full text: PDF file (4932 kB)

Bibliographic databases:

Citation: S. G. Mikhlin, “Variational methods of solution of problems of mathematical physics”, Uspekhi Mat. Nauk, 5:6(40) (1950), 3–51

Citation in format AMSBIB
\Bibitem{Mik50}
\by S.~G.~Mikhlin
\paper Variational methods of solution of problems of mathematical physics
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 6(40)
\pages 3--51
\mathnet{http://mi.mathnet.ru/umn8488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=62915}
\zmath{https://zbmath.org/?q=an:0040.05601}


Linking options:
  • http://mi.mathnet.ru/eng/umn8488
  • http://mi.mathnet.ru/eng/umn/v5/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:4901
    Full text:3012
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021